From the AIDS Support Group of Cape Cod:
The AIDS Support Group of Cape Cod are partnering with First Parish to provide this life saving training
Overdose is the leading cause of injury death in Massachusetts. Some examples of opioids include heroin, oxycodone, hydrocodone, fentanyl, codeine, and morphine. In order to save lives, the Department of Public Health operates a pilot program to distribute a medication called naloxone that can reverse an opioid overdose.
Naloxone (also known as Narcan®) In an overdose, opioids can slow breathing to the point of death. Naloxone blocks the opioids and restores normal breathing when it is sprayed into the nose of someone who has overdosed. It is safe, easy to administer, and has no potential for abuse.
Program Overview: Training covers how to prevent and recognize an opioid overdose, what to do if one occurs, the importance of calling 911, how to perform rescue breathing, and how to administer naloxone.
January 17th from 6 p.m. to 9 p.m. at First Parish Brewster, 1969 Main Street, Brewster